Double trigonometric sums and their application in approximating rational sums
Matematičeskie zametki, Tome 6 (1969) no. 1, pp. 25-34 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Inequalities for double trigonometric sums are derived. These inequalities are used to obtain new estimates of incomplete rational trigonometrical sums with denominators equal to powers of rational numbers.
@article{MZM_1969_6_1_a3,
     author = {N. M. Korobov},
     title = {Double trigonometric sums and their application in approximating rational sums},
     journal = {Matemati\v{c}eskie zametki},
     pages = {25--34},
     year = {1969},
     volume = {6},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1969_6_1_a3/}
}
TY  - JOUR
AU  - N. M. Korobov
TI  - Double trigonometric sums and their application in approximating rational sums
JO  - Matematičeskie zametki
PY  - 1969
SP  - 25
EP  - 34
VL  - 6
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/MZM_1969_6_1_a3/
LA  - ru
ID  - MZM_1969_6_1_a3
ER  - 
%0 Journal Article
%A N. M. Korobov
%T Double trigonometric sums and their application in approximating rational sums
%J Matematičeskie zametki
%D 1969
%P 25-34
%V 6
%N 1
%U http://geodesic.mathdoc.fr/item/MZM_1969_6_1_a3/
%G ru
%F MZM_1969_6_1_a3
N. M. Korobov. Double trigonometric sums and their application in approximating rational sums. Matematičeskie zametki, Tome 6 (1969) no. 1, pp. 25-34. http://geodesic.mathdoc.fr/item/MZM_1969_6_1_a3/